# SDR DHL2001806618

- Difficulty date: April 6, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO FLOOR PANELS CUSP EXTRUSION TO FRAME FITTING CRACKED 1 INCH STA 25.000 RT. REMOVED CRACKED FITTING.  CLEANED, TREATED & PRIMED AREA AND INSTALLED NEW FITTING IAW SRM 51-1-20D  PAGE 21, 9, SRM 51-1-8B.
